Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking Methylprednisolone for back problem, have sore growth on anal area. Could this be a side effect?

I have been taking Methlprednisolone 4 MG, for a back problem, but I am finished with them as of 2 days ago. I now have a sore growth on my anal area. Could this be a side effect from that medication? If so, how can I treat this? Thank you in advance for any advise you may have. Robin
Mon, 23 Dec 2013
Report Abuse
General Surgeon 's  Response
Namasthe
Welcome to Healthcare-Magic
Greetings of the day


Dear Mr Robin

chronic intake of steroid is likely to cause immunosuppressive pathology.

Fungal and viral infection are very common.
Would suggest you to consult a surgeon to rule out possibility of viral warts.
Alternatively send us the clinical photograph

I hope it helped

In case you require any further assistance,will be glad to assist you.

Take care

Best Regards
Dr Deepak Kishore
MBBS,MS, MCH
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Papillomavirus


Taking Methylprednisolone for back problem, have sore growth on anal area. Could this be a side effect?

Namasthe Welcome to Healthcare-Magic Greetings of the day Dear Mr Robin chronic intake of steroid is likely to cause immunosuppressive pathology. Fungal and viral infection are very common. Would suggest you to consult a surgeon to rule out possibility of viral warts. Alternatively send us the clinical photograph I hope it helped In case you require any further assistance,will be glad to assist you. Take care Best Regards Dr Deepak Kishore MBBS,MS, MCH